Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 23 found articles
 
 
  Asymptotic IMSE for a nonparametric bayesian regression estimate
 
 
Title: Asymptotic IMSE for a nonparametric bayesian regression estimate
Author: Barry, Daniel
Appeared in: Communications in statistics
Paging: Volume 17 (1988) nr. 10 pages 3277-3293
Year: 1988
Contents: Let [image omitted]  satisfy[image omitted] where [image omitted]  for each i, F is a fixed but unknown regression function and the errors {e.} are uncorrelated with mean zero and variance v. In this paper we consider an estimate r of F where r is chosen to minimise the residual sum of squares plus a roughness penalty depending on the first and second order partial derivatives of F. Upper bounds are obtained on the integrated mean squared error defined by[image omitted] In particular for data on a uniform grid it is shown that [image omitted] .
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands